MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL DELTAFILL18 10MM X 40CM; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL DELTAFILL18 10MM X 40CM; NEUROVASCULAR EMBOLIZATION DEVICE
Model Number DLF181040
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint#: (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section d4.Lot: the lot number was not reported.Section e1.Initial reporter phone: (b)(6).The device remains implanted; therefore, no further investigation can be performed.The lot number is not known; therefore, a device history record review cannot be completed.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported through a personal interaction that a patient of unknown age and sex (no demographic information was provided) underwent an endovascular coil embolization of a pulmonary arteriovenous malformation using a deltafill18 10mm x 40cm (dlf181040/ unknown lot) coil.It was stated the following: ¿the procedure was successfully completed.It is not known exactly when but after the procedure, recanalization was identified.¿ it is unknown of additional intervention was necessary as this information was collected from a conference presentation.The physician commented that there was a causal relationship between the recanalization and the coil and that this was a was non-serious event.It is unknown if continuous flush was performed or if there was any impact to the patient.Other concomitant devices are presently unknown.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Updated section on this medwatch report: b4, g3, g6, h2 and and h10.Complaint conclusion: it was reported through a personal interaction that a patient of unknown age and sex (no demographic information was provided) underwent an endovascular coil embolization of a pulmonary arteriovenous malformation using a deltafill18 10mm x 40cm (dlf181040/ unknown lot) coil.It was stated the following: ¿the procedure was successfully completed.It is not known exactly when but after the procedure, recanalization was identified.¿ it is unknown of additional intervention was necessary as this information was collected from a conference presentation.The physician commented that there was a causal relationship between the recanalization and the coil and that this was a was non-serious event.It is unknown if continuous flush was performed or if there was any impact to the patient.Other concomitant devices are presently unknown.The device remains implanted; therefore, no further investigation can be performed.The lot number is not known; therefore, a device history record review cannot be completed.Aneurysm recanalization is a known potential adverse event associated with endovascular coil embolization procedures.Deltafill microcoil delivery system is intended for endovascular embolization of intracranial aneurysms, other neurovascular abnormalities such as arteriovenous malformations and arteriovenous fistulae and are also intended for arterial and venous embolization in the peripheral vasculature.Recanalization is a condition potentially requiring additional intervention or retreatment or can be reasonably expected to result in medical or surgical intervention, including hospitalization.Although there was no reported device performance issue/malfunction, this event will be conservatively reported to the usfda reportable under 21 cfr 803 with a classification of ¿serious injury¿.The file will be re-reviewed if additional information is received at a later date.As part of the cerenovus quality process, all devices are manufactured, inspected, and released to approved specifications.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.

Brand Name
DELTAFILL18 10MM X 40CM
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CODMAN & SHURTLEFF, INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key17037602
Report Number3008114965-2023-00349
Device Sequence Number7030521
Product Code KRD
UDI-Device Identifier10886704077114
UDI-Public10886704077114
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDLF181040
Device Catalogue NumberDLF181040
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2023
Supplement Date Received by Manufacturer07/05/2023
Initial Report FDA Received Date06/01/2023
Supplement Report FDA Received Date07/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown